Bergman Complexes of Lattice Path Matroids

Delucchi, Emanuele and Dlugosch, Martin (2015) Bergman Complexes of Lattice Path Matroids. SIAM Journal on Discrete Mathematics, 29 (4). pp. 1916-1930. ISSN 0895-4801

Full text not available from this repository. (Request a copy)


We give an explicit description of the poset of cells of Bergman complexes of lattice path matroids and establish a criterion for its simpliciality, in terms of the shape of the bounding paths.

Actions (login required)

View Item View Item